CSN Login
Members Online: 8

Second round of chemotherapy for my mother and a question about chemo drugs...

Lance Stevenson
Posts: 1
Joined: Mar 2013

My mother's story...

In June of 2012, mom went to see a vascular and skeletel surgeon to evaluate a large mass on the tibia region of her leg. At that time a biopsy was done, but, the results of that biopsy had to be sent to the cleveland clinic.

During this time, mom was having a lot of troubles with walking and standing for long periods.

After about 6 months time, we recieved word back that mom would need surgery to correct this disorder and on January, 4th, 2013 Mom went in for surgery to have the mass removed.

Well, to make a long story short, we just about 4 weeks ago found out from her plastic surgeon, that the mass was a malignant tumor and that she has bone cancer.

Anyway. mother is due for her second round of chemotherapy tomorrow morning and I was wondering...after she got her first round about 3 weeks ago (she is on a 1 week of chemo with 2 weeks off cycle), is it normal to be nauseated for three solid weeks to where you cannot even take a drink of water without puking?.

They have her on the chemotherapy drug Aidramyacin and it is known to cause nausea...but, 3 whole weeks and all she was able to eat was a cheeseburger and french fries at dinner tonight.

What should be done?.

wolfen's picture
wolfen
Posts: 1198
Joined: Apr 2009

I am the mother of a Stage IV colon cancer survivor and wife of a Stage IV H&N cancer survivor and have been a member for several years. There are different meds which her doctor can prescribe for nausea and other side effects. There is no reason for her to have to suffer this. Ask her doctor tomorrow.

Best Of Luck With Treatments,

Wolfen

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network